Does fluticasone propionate make you gain weight?

Answers (2)

21 Aug 2012

No - weight gain is not a side effect of inhaled fluticasone.
http://www.drugs.com/sfx/fluticasone-hfa-side-effects.html

Votes: +0

10 Nov 2012

It is entirely possible that any medication containing fluticasone can cause weight gain. Most books do not list weight gain as a side effect, but like with any other corticosteroid, there is a risk. Because fluticasone propionate is an inhaled glucocorticoid, the risk is lower than with oral glucocorticoids, but remains nonetheless.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does androgel make you gain weight or crave sugar?

I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...

1 answer 6 Jul 2010

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Azelastine HCI & fluticasone propionate?

what is best time of day to take Fluticasone Propionate nasal spray 1x daily Azelastine HCI nasel spray 2x daily can Fluticasone Propionate be ...

0 answers 8 Jan 2014

Should you avoid using fluticasone propionate nasal spray if it got frozen in shipping?

package says to store between 39 and 86 deg F. What would be the possible consequences if it became frozen for several hours during shipping?

0 answers 8 Jan 2014